# SDR AALA971299

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49161
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 215-216
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 6 SEAT TRACK CORRODED AT STATION 215-216.  SPLICED IN NEW SECTION OF SEAT TRACK PER SRM 53-05 FIG 4F, SHEET 5 THROUGH 11 FROM STATION 215 TO STATION 265.  (M)
